MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that shaft break occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified mid and distal right coronary artery.A 2.75mm x 12mm quantum maverick balloon catheter was advanced for dilatation.However, the middle of the device delivery shaft was fractured.The fractured part was simply pulled out and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter in the packaging hoop.The balloon was tightly folded.Analysis of the tip, balloon, inner/outer shaft, and hypotube included microscopic and visual inspection.Inspection found no damage or defect with the returned device.The reported fracture was not confirmed.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10920965
Report Number2134265-2020-16441
Device Sequence Number2671627
Product Code LOX
UDI-Device Identifier08714729392668
UDI-Public08714729392668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0024161813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1